# SDR ASOA2015022612282

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT IS CORRODED IN NUMEROUS SPOTS, MARKED AT RBL9 AND BETWEEN FS485 TO FS581.  EVALUATED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J 10-22-2014.  R & R WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801-A01 AND 53-00-49-000-801-A01.
